# SDR AALA202211104452

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 15,968 hours, 6,238 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENTS REPORT UNUSUAL STRONG ODOR COMING FROM COFFEE POTT. MAINTENANCE REPALCED RIGHT HAND AFT COFFEE MAKER PER AMM 25-10-00.
